# SDR QXEA200701486

- Difficulty date: September 26, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,385 hours, 33,715 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2156 -  MULTIPLE NO AIII WARNINGS ON CAT III APPROACH.  PERFORMED INDEX COMPENSATION ADJUSTMENT FOR NR 1 AND NR 2 FLUX VALVES, PERFORMED OPERATIONAL TEST IAW -8 200 TC 9340021, ALL CHECKS GOOD.  PERFORMED OPERATIONAL TEST OF HGS RETURN TO SERVICE CAT III, ALL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
